Universidad Complutense de Madrid
E-Prints Complutense

Applications to risk theory of a Montecarlo multiple integration method

Impacto

Downloads

Downloads per month over past year



Usábel Rodrigo, Miguel Arturo (1997) Applications to risk theory of a Montecarlo multiple integration method. [ Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales; nº 20, 1997, ISSN: 2255-5471 ]

[img]
Preview
PDF
Creative Commons Attribution Non-commercial Share Alike.

474kB

Official URL: http://eprints.ucm.es/27020/




Abstract

The evaluation of multiple integrals is a commonly encountered problem in risk theory, specially in ruin probability. Using Monte Carlo simulation we will obtain an unbiased and consistent point estimator, and also confidence intervals as approximations of a special case of multiple integral frequently used in risle theory. The variance reduction achieved compared to straight simulation and some specific properties malee this approach interesting when approximating ruin probabilities.


Item Type:Working Paper or Technical Report
Uncontrolled Keywords:Procesos estocásticos; Riesgo; Modelos matemáticos.
Subjects:Sciences > Mathematics > Stochastic processes
Sciences > Mathematics > Bayesian statistical decision theory
Series Name:Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales
Volume:1997
Number:20
ID Code:27020
Deposited On:10 Oct 2014 16:38
Last Modified:26 Aug 2015 12:31

Origin of downloads

Repository Staff Only: item control page